# SDR FDKA200701015

- Difficulty date: January 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 29,262 hours, 38,938 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Indicator
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6195 JFK-PWM (0335 PHX LCL) ELEV TRIM WILL NOT GO FULL RANGE OF MOTION.  MX ADJUSTED INDICATOR ON CONT WHEEL.
